# SDR SWAA075774

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 13,630 hours, 7,716 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRE FOUND LOOSE BETWEEN ROW 5 TO ROW 7.  RECONNECTED LOOSE WIRE PER MM.
